# SDR ZZDA2010626

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SLIDE PACK GAUGE NOT READABLE.  REMOVED AND REPLACED TAIL CONE SLIDE IAW BOEING 717 AMM 25-61.
